# SDR ASAA2015040811277

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,032 hours, 8,342 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SATCOM LOCK UP AFTER ENGINE START AND AFTER BOTH GENERATORS WERE POWERING THE BUSES.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED.  SATCOM OPS NORMAL.
